# SDR CALA2025102410479

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 81,965 hours, 34,386 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING CARD 18-3351-1-0003 IS FAILING FOR EPSU BATTERY EMERGENCY LIGHT. IAW MM 33-51-38, REMOVED AND REPLACED BATTERY OF 11WL & 13WL EPSU'S OPS CK'D GOOD.
